Title: P.J. Ryan's problem in semi-Riemannian space forms
Authors: Defever, Filip ×
Deszcz, R
Senturk, Z
Verstraelen, Leopold
Yaprak, S #
Issue Date: 1999
Publisher: Cambridge univ press
Series Title: Glasgow mathematical journal vol:41 pages:271-281
Abstract: We prove that the conditions R . R = 0 and R . S = 0 are equivalent for hypersurfaces of a 5-dimensional semi-Riemannian space form N-5(c). This solves a problem by P.J. Ryan in the case of hypersurfaces of dimension 4 in semi-Riemannian space forms.
ISSN: 0017-0895
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science